# SDR SIMA1664

- Difficulty date: June 14, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 38512
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4881 - AN ELECTRICAL SMOKE ODOR WAS TRACED TO THE HOT JUGS.  COULD NOT DETERMINE WHICH HOT JUG.  REMOVED BOTH HOT JUGS, WITHIN SEVERAL MINUTES ODOR DISAPPEARED.  MAINTENANCE REMOVED AND REPLACED BOTH CONNECTORS FOR HOT JUGS.  OPERATIONAL CHECK GOOD.  (M)
